Eating spices causing Stinging reaction in Vagina – KINDLY HELP

Home The Candida Forum Candida Advice Eating spices causing Stinging reaction in Vagina – KINDLY HELP

This topic contains 0 replies, has 1 voice, and was last updated by  bhargavi 4 years, 3 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #170952

    bhargavi
    Participant
    Topics: 1
    Replies: 0

    I have been diagnosed with “Bacterial Vaginosis” 15 months ago. As a result of antibiotics I got candida. Well, my doctor lightly responded that it’s a common thrush and will go away, just take the pill “Flucanozole”, which is commonly prescribed in New Zealand. I took the pill, thrush vanished for a while and it came back.
    Came back with every single symptom. Most worst were – stinging and itching in vagina; brain fog and lots of mood swings.
    I did not take a single pill(Flucanozole) since 10 months. Changed my diet and lifestyle. Recently started following “Ultimate Candidate diet”.
    Coming for Indian origin and raised on various herbs and spices, I AM NOT ABLE TO COPE UP WITH SPICES. Every time I consume spices even in small amounts it stings in my vagina. Last night I had Cayenne pepper and today was worse.
    Can someone please help me. I know its a kind of typical yeast infection, but raised on these herbs and not being able to eat was a total shock.
    1. How to minimise stinging in vagina.
    2. What spices to avoid. (I know to avoid cayenne now)
    3. Any relationship between Gastric problem and Candida diet?
    ***I had severe gastric problems in my life, I eat very light spices. Even in India I never ate anything strong.
    ***I will be sincerely grateful for any help.

Viewing 1 post (of 1 total)

The topic ‘Eating spices causing Stinging reaction in Vagina – KINDLY HELP’ is closed to new replies.